# SDR SIMA20160728003

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,405 hours, 23,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TDMI 508T5333 -DENT NR 1 LOCATED BETWEEN STR 18R AND STR 19R, FS1031.00 AND FS1051.30. 1.25" X 0.875" X 0.32MM DENT.  DENT NR 2 SAME LOCATION AS DENT NR 1, 4.0" X 0.625" X 0.12 MM. REF LOG PAGE 3947041, ITEM 3.  REPAIR COMPLIED WITH  IAW ERS-CR-53MR-1844.
